# SDR SWAA2021111845275

- Difficulty date: November 18, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737*
- Aircraft serial: 34714
- Aircraft time: 52,335 hours, 31,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: R/H Overwing Doo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EMERGENCY LIGHT BATTERY PACK FAILED CAPACITY CHECK. ; / [01] REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY PACK AT R/H OVERWING EXIT PER M/M 33-51-06.
